Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rapid heart rate, dizziness & chest pain due to gas problem. Have high BP. Taking BP & gas medication.

I am 30 years old and have suffered from high blood pressure for past 2 years. Recently I went to emergency room for accelerated heart rate , dizziness and chest pains. They took 3 ekg s, 3 blood tests and a chest x-ray . They said nothing was wrong with my heart. They said the pains were a gas problem and the high blood pressure was caused by stress . They switched me from the blood pressure medicine I was taking for the past 2 years to a new one. Also, they gave me medicine for the gas. The medicine for the gas was to only be taken for 2 weeks. In that time my blood pressure was staying normal. Having been off the gas medicine for a few days now, but still on the new blood pressure medicine my blood pressure is back to being very high. What is your professional opinion?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend, Welcome to HCM.
to answer your question, I will need to know the results of your blood tests, names of drugs given so far, doses etc.
it is difficult to comment with above info. pl. revert with info and would be glad to answer .
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor